# SDR UALA2011082904589

- Difficulty date: August 27, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 64,568 hours, 9,224 cycles
- Engine: Pwa PW40903
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Damaged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 4L SLIDE COVER HAS DENTS AND HOLES.  FOUND DENT 1 IN X 0.5 IN AT MIDDLE OF SLIDE RAFT COVER.  REMOVE AND INSTALL 4L DOOR SLIDE BUSTLE FOR INSPECTING THE SMALL DENT ON THE BUSTLE. THIS IS RII ITEM.  ACP A FILLER REPAIR, VERY MINOR FILLER PATCH REQUIRED, SLIDE COVER OK FOR SERVICE. OK TO TAKE TO C-CK PER OPBLM. ACCMP'D RII INSPECTION FOR BUSTLE CONDITION AND REMOVAL INSTALLATION. BUSTLE INSIDE NO DAMAGE. ALSO NO DAMAGE ON SLIDE PACK. BUSTLE CHKS OKAY.
